# SDR PCAA0311142

- Difficulty date: November 19, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 32,070 hours, 35,954 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018007
- Part serial: LIO284
- Condition: Faulty
- Location: Lt Mlg Door
- Part time: 462 hours, 501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AIRCRAFT 821EX, FLIGHT 3651 IN MIDDLETOWN HAD LEFT GEAR DOOR LIGHT REMAIN ILLUMINATED AFTER THE GEAR WAS RETRACTED.  GEAR WAS CYCLED PER CHECKLIST, LIGHT STILL EXISTED.  LAGUARDIA MAINTENANCE REPLACED THE LEFT GEAR DOOR ACTUATOR AND RIGGED AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
